MathSciNet Relay Station
MathSciNet bibliographic data
MR1625750 47L30 (20E05 46L40 47B35)
Davidson, Kenneth R.; Pitts, David R. The algebraic structure of non-commutative analytic Toeplitz algebras. Math. Ann. 311 (1998), no. 2, 275–303.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement